MathSciNet Relay Station
MathSciNet bibliographic data
MR1716028 (2000i:47099) 47H05 (46B99 46N10 49J53)
Burachik, Regina Sandra; Svaiter, B. F. $\epsilon$-enlargements of maximal monotone operators in Banach spaces. Set-Valued Anal. 7 (1999), no. 2, 117–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement